# SDR 2007FA0000898

- Difficulty date: October 12, 2007
- Submitted: October 12, 2007
- Operation: General aviation
- Aircraft: N373ES
- Make and model: Cessna 172R
- Aircraft serial: 17280052
- Aircraft time: 3,780 hours
- Engine: Lyc IO360L2A
- Engine time: 3,780 hours
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Bulkhead
- Part number: 051179616
- Condition: Misaligned
- Location: Zone 100
- Part time: 3,780 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL CABLE, (P/N 0510105-339), FOUND WORN TO REPLACE LIMITS IAW AC43.13-1A, CABLE INSPECTION.  CABLE WAS WORN DUE TO CONSTANT CONTACT WITH LANDING GEAR BULKHEAD FAIRLEAD P/N S338-7.  IT IS BELIEVED THAT THE HOLE MISALIGNMENT CAUSED THIS CONSTANT CONTACT.  CESSNA MAINTENANCE MANUAL DOES NOT CONTAIN ANY (CABLE WEAR) LIMITS OR COMMENTS, ONLY CABLE WIRE BREAKAGE AND CORROSION LIMITS.
